A note on congruence properties of the generalized bi-periodic horadam sequence

Elif Tan, Ho Hon Leung

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper, we consider a generalization of Horadam sequence {wn} which is defined by the recurrence wn = awn−1 + cwn−2, if n is even, wn = bwn−1 + cwn−2, if n is odd with arbitrary initial conditions w0, w1 and nonzero real numbers a, b, and c. We investigate some congruence properties of the generalized Horadam sequence {wn}.

Original languageEnglish
Pages (from-to)2084-2093
Number of pages10
JournalHacettepe Journal of Mathematics and Statistics
Volume49
Issue number6
DOIs
Publication statusPublished - 2020

Keywords

  • Congruence
  • Generalized Fibonacci sequence
  • Generalized Lucas sequence
  • Horadam sequence

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Statistics and Probability
  • Geometry and Topology

Fingerprint

Dive into the research topics of 'A note on congruence properties of the generalized bi-periodic horadam sequence'. Together they form a unique fingerprint.

Cite this